It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 04-18-2010, 11:21 AM   #1
Newbie
(female)
 
Join Date: Apr 2010
Posts: 1
Golf 294 HB User
Bleeding while taking the Pill

I wonder if anyone can help, ive recentley started taking Ovranette but constantley been bleeding, ive decided to stop taking it and use alternative methods... can anyone tell me if the bleeding will stop soon, really getting me down now.

Thanks

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Sprintec - bleeding with intercourse? Scared, please help LittleBlueGirl Birth Control 7 07-29-2008 07:34 AM
Sigh..breakthrough bleeding Post-It Birth Control 3 11-09-2007 07:38 PM
Breakthrough bleeding, ovulation...Help PLEASE AZ24 Trying to Conceive (TTC) 6 08-02-2007 02:31 PM
Bleeding after stopping pill willo1980 Birth Control 3 02-26-2007 07:47 AM
Ovarian Cyst while on the pill - Bleeding for six weeks now Sanneke Women's Health 1 01-22-2007 10:33 AM

Tags
contraceptive pill, womans hormones



Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:59 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!